My granma bruises way too easily...why and how to solve this?

so she doesnt bruise.

3 Answers

Relevance
  • 1 decade ago
    Favorite Answer

    i bruise really easyily but it is because of an ron defecincy. i is called anemia maybe she has that

  • 1 decade ago

    Honestly I wouldn't worry about it. Probably she is on a blood thinner like warfarin/Coumadin. If this is the case bruising is unavoidable. I can tell you to pad her head to toe, but that is not very practical. It doesn't hurt, it just looks aweful. The vessels in the elderly are more delicate than younger persons and are more prone to breaking and causing a small bleed under the skin (bruise). When the elderly are on a blood thinner it does what it says it thins the blood. Thinner blood takes longer to clot. This prevents clots from forming in the heart and causing stroke. This is a good thing, but the side effect is that it takes longer for the blood to clot. So when your grandma hits something like a corner she breaks a blood vessel under the skin. Then she bleeds until her blood clots, leaving an ugly bruise. I am sure if you ask her if it hurts she will say it doesn't. I bet she doesn't even remember getting the bruise. Ask her if she is on a blood thinner. I bet she is. If not my advise will not help you.

  • 1 decade ago

    What kind of meds is she on alot of older ppl on blood thinner do bruse very easy, they say vit c helps but that just what they used in the nursing home i worked at.

    Source(s): from work with older in nursing home
Still have questions? Get your answers by asking now.